# SDR ASOA201709215110

- Difficulty date: September 21, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 33,517 hours, 24,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: CC67034169001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FS202.75 POST AT LBL 30 STIFFENER HAS AN INDICATION .1 LONG IN THE UPPER EDGE OF THE FLANGE FAILED NDT. REPAIRED POST AT FS 202.75 LBL 30 IAW SRM 53-11-10-201-005-A01.
